JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 21
Pythagorean Parameters and Normal Structure in Banach Spaces

    Authors: Hongwei Jiao, Bijun Pang,  
    Keywords: Uniform non-squareness; Normal structure.  
    Date Received: 16/08/2007  
    Date Accepted: 15/02/2008  
    Subject Codes:


    Editors: Sever S. Dragomir,  

Recently, Gao introduced some quadratic parameters, such as $ E_{epsilon}(X) $ and $ f_{epsilon}(X).$ In this paper, we obtain some sufficient conditions for normal structure in terms of Gao's parameters, improving some known results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login